# SDR 2008UALA00175

- Difficulty date: January 9, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,092 hours, 11,216 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT TORN UP FIRST CLASS RIGHT SIDE.  REPAIR EEL LIGHT ASSY, OPS CHECKED OK.
